Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Orthogonal harmonic functions in space


Author: Thomas A. Elkins
Journal: Proc. Amer. Math. Soc. 8 (1957), 500-509
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086136-0
Erratum: Proc. Amer. Math. Soc. 8 (1957), 1160-1160.
MathSciNet review: 0086136
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant, Differential and integral calculus (trans. by E. J. McShane) vol. II, New York, Nordemann.
  • [2] Paul Delens, Sur la théorie du potentiel et les congruences isothermes, J. Math. Pures Appl. vol. 14 (1935) pp. 73-111.
  • [3] Thomas A. Elkins, Conjugate harmonic functions in space, Ph.D. thesis, Carnegie Institute of Technology, May, 1956.
  • [4] Édouard Goursat, A course in mathematical analysis (trans. by Earle Raymond Hedrick), vol. I, Boston, Ginn and Company, c. 1904.
  • [5] -, A course in mathematical analysis, vol. II, part II, Differential equations (trans. by Earle Raymond Hedrick and Otto Dunkel), Boston, Ginn and Company, c. 1917.
  • [6] Tullio Levi-Civita, Tipi di potenziali che si possono far dipendere da due sole coordinate, pp. 381-438 of Opere matematiche, vol. 1, Bologna, Nicola Zanichelli Editore, 1954. MR 0062680 (16:1k)
  • [7] G. Y. Rainich, Analytic functions and mathematical physics, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 689-714. MR 1562240
  • [8] E. C. Titchmarsh, The theory of functions, 2d ed., London, Oxford University Press, 1952. MR 0197687 (33:5850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086136-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society